# SDR SWAA2022051004861

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 16,450 hours, 7,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; EXTERIOR EMERGENCY LIGHT INOP. / [01] RE-LAMPED AFT ENTRY DOOR; EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04.
